# SDR CA990715021

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Engine: Lyc O360C2E
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Mount
- Part number: 21583
- Condition: Cracked
- Location: Te Flap
- Part time: 830 hours
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) IN DESCENT AFTER GLIDER RELEASE AND AFTER EXTENDING FLAPS TO 27 DEGREES, PILOT NOTICED UNCOMMANDED ROLL TO THE RIGHT.  VISUAL INSPECTION INDICATED THAT THE LEFT FLAP APPEARED TO BE IN APPROPRIATE POSITION, WHILE RIGHT FLAP WAS AT APPROXIMATELY 7-12 DEGREES.  CONSTANT STICK LEFT WAS REQUIRED TO MAINTAIN LEVEL ATTITUDE.  ON GROUND, BOTH FLAPS APPEARED TO BE OF SIMILAR DEFLECTION AT ALL SETTINGS.  UNCOMMANDED ROLL ONLY OCCURRED AT FULL FLAP GREATER THAN 21 DEGREE SETTINGS.
